# SDR USAA2013071100021

- Difficulty date: June 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361064500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL NR 232EF BETWEEN FR20 TO FR24 & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL 232EF IAW SRM 53-12-00, FIG 206 AND IRM 9701, REV G.
